Kansas, 2025

Tornado and Dust Storm in Kansas, June 2, 2025

June 2, 2025 · NWS GLD · 32 events in 9 counties and zones

In the late afternoon of the 2nd, a cluster of storms formed in far western Kansas and proceeded to the north-northeast. Across western Kansas, these storms produced winds up to 80 MPH and penny sized hail.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

In the late afternoon of the 2nd, a cluster of storms formed in far western Kansas and proceeded to the north-northeast. Across western Kansas, these storms produced winds up to 80 MPH and penny sized hail. The strongest winds were associated with an outflow boundary coming from the cluster that also produced a haboob (wall of dust) that reduced visibility down to zero. This was a unique system because the overall system and wall of dust generally moved from south to north. A short landspout tornado occurred ahead of the wall of dust in Sherman County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 2, 11:25 AM MST, 4 hours 49 minutes earlier. Its key messages:

  • Warm and breezy today with highs around 90 and winds from the south around 15-30 mph.
  • Severe storms remain forecast this afternoon and evening. Hail is forecast to be the initial threat, followed by damaging wind gusts. A tornado may be possible early in the event.
  • There is a concern of flooding in the northeastern CWA late this evening into Tuesday morning.
  • May see scattered storms each afternoon/evening after Tuesday with the better chances being Thursday and Saturday evenings.
Area forecast discussion, Jun 2, 11:25 AM MST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1225 PM MDT Mon Jun 2 2025

.KEY MESSAGES...

- Warm and breezy today with highs around 90 and winds from the
  south around 15-30 mph.

- Severe storms remain forecast this afternoon and evening. Hail
  is forecast to be the initial threat, followed by damaging
  wind gusts. A tornado may be possible early in the event.

- There is a concern of flooding in the northeastern CWA late
  this evening into Tuesday morning.

- May see scattered storms each afternoon/evening after Tuesday
  with the better chances being Thursday and Saturday evenings.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 1139 AM MDT Mon Jun 2 2025

Currently, a dryline has set up over our Colorado counties with the
western portions of Kit Carson and Cheyenne counties seeing dew
points in the mid 50s while at the CO/KS state line, dewpoints are
around 60. This dryline stretches to the north, west of Yuma
proper and then angles to the northeast through LBF's area. The
cold front and low are making their way down from the northern
Rockies. We will continue to see south-southwesterly winds. Due
to the moving over the southern Rockies, this will be moist warm
air, making today feel more muggy than the High Plains usually
is. High temperatures are expected to warm into the low to mid
90s with heat indices mirroring the air temperatures.

Starting around 21-23Z today, two areas of convection are expected
to start firing. The southern area, according to CAMs, look to be
more disorganized as they fire off the dryline. The southern section
looks to fire in far eastern Colorado south of I-70. Competing
updrafts look to limit the severe potential as much as can be
expected with 4,500+ J/kg of MUCAPE. Without competing updrafts, 1.5-
2" hail would be briefly possible as the storms are fairly young
near the KS/CO state line. There is a slim (~1%) chance a tornado
would form, but hodographs are not very supportive of
tornadogenesis. If there are competing updraft (65% chance), and as
storms mature and use up their initial CAPE, the hail threat will
wane, but not disappear, and winds would become the main threat.
CAMs are showing the southern storms will eventually develop
into a QLCS, which is where the main wind threat will come from.
There is a 30-50% chance this line will form in the
southeastern portions of the CWA, where the SPC enhanced risk
is, in which case winds around 80 kts would be possible.

The northern sector of storms will fire along the dryline along and
north of Yuma county. This sector of storms is expected to fire
about an hour or so after the southern storms fire. By this time,
the dryline is expected to be more northeast oriented. For a
visual representation, see out DSS packet. Similar to the
southern sector, 2" hail is possible early in the line's life-
cycle, with wind and flooding becoming the hazards as the storm
matures. Worst case scenario (~5% chance), a supercell near the
Tri-State border fires 30-45 minutes before the rest of the
line and could produce 2.5 inch hail. There is a 60% chance this
line of storms will mature mostly north of the GLD CWA. Around
1-3Z, the aforementioned cold front will push in from the
northwest and shove the line of storms into the northeastern
portions of the CWA. There is a 10% chance this line forms
across our Nebraska counties, which could lead to 2-3+ inches of
rain falling very quickly causing flash flooding issues early
on in the event. For a glimpse at some of the environmental
parameters that support flooding, we look to have PWATS around
1.5 inch, with mid/low RHs ranging from 50-70% ahead of the
storms, with a moist, deep melting layer. The moist, deep
melting layer will be found across all of the area, which
supports a SPLASHy (Storms Producing Large Amounts of Small
Hail) environment, so be aware for accumulating small hail.

The severe threat looks to end around 3-4Z as the main forcing
leaves the CWA. However, efficient rain producing storms are
expected to continue all night, into Tuesday morning. This increases
the potential for flooding overnight Monday.

Tomorrow morning, as the low leaves the area to the southeast,
the rain is expected to wane in the mid-day to mid-afternoon.
Cloud cover will slowly clear out as the northwesterly winds
assist. Temperatures look to be capped in the mid 60s tomorrow.
Winds in the morning could gust up around 35 kts, and gradually
slow to around 25 kts in the afternoon.

We could see some light showers Tuesday evening over the
southern half of the CWA. Overnight, partly cloudy skies will
keep our temperatures in the upper 40s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Issued at 1139 AM MDT Mon Jun 2 2025

In the long-term, we can expect to see another two fairly strong
lows impacting the region over the next week with a generally
unsettled pattern between the lows. The first low looks to move into
the area Thursday afternoon/evening. Our lofted moisture does not
appear to be removed from the area before this low, and southerly
winds will help keep temperatures somewhat warm. This will provide
the ingredients needed for storms, and as the low sweeps through,
shear will increase and give us at least a 5-10% chance of severe
weather. The next best chance at severe storms looks to be over the
weekend as another low, albeit much weaker than the earlier low,
will move through the area.

Temperatures will slowly warm through the period, by the
weekend, temperatures look to warm into the mid 80s.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1126 AM MDT Mon Jun 2 2025

South-southwesterly winds will continue today with gusts up to
30 kts before storms start up around 21-0Z. These storms are
expected to produce heavy rain which will heavily impact
visibilities, although ceilings will remain fairly high until
around 6Z. Around 6Z, ceilings will fall quickly, likely to IFR
and remain that way until 15-18Z. Around 6Z, showers with
embedded storms will dominate the area, which will begin
exiting to the southeast in the late morning. Tomorrow,
northerly winds will prevail with strong gusts in the morning
around 30 kts, gradually slowing through the afternoon.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...CA
LONG TERM...CA
AVIATION...CA
Hazardous weather outlook, Jun 2, 12:02 PM MST, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
102 PM MDT Mon Jun 2 2025

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031915-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
102 PM MDT Mon Jun 2 2025 /202 PM CDT Mon Jun 2 2025/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Today, there is a 20 to 40% chance for severe storms during the
afternoon and evening hours. Large hail, damaging wind gusts, and a
brief tornado look to be the main threats.

This afternoon through tonight, flash flooding may occur in low
lying areas due to repeated rounds of moderate to heavy rainfall.
Locations northeast of Benkelman, NE, Oberlin, KS, and Norton, KS
are most favored for this to occur.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Tuesday morning, flooding remains a concern if showers and storms
manage to continue through the morning.

There are chances for severe thunderstorms through the week, with
low confidence on which days may see severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter reports are highly encouraged!

In the hours before

Special weather statement, Jun 2, 3:10 PM MST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Goodland KS
410 PM MDT Mon Jun 2 2025

KSZ041-022230-
Greeley KS-
410 PM MDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT GREELEY COUNTY THROUGH 430 PM
MDT...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Horace, or 6 miles southwest of Tribune, moving
north at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Tribune and Horace around 415 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
west central Kansas.

&&

LAT...LON 3833 10204 3870 10204 3870 10157 3866 10157
      3833 10162 3829 10182
TIME...MOT...LOC 2210Z 199DEG 28KT 3841 10184

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Trigg
Special weather statement, Jun 2, 3:34 PM MST, 40 minutes before
Special Weather Statement
National Weather Service Goodland KS
434 PM MDT Mon Jun 2 2025

COZ092-022315-
Cheyenne County CO-
434 PM MDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHEYENNE COUNTY IN EAST
CENTRAL COLORADO THROUGH 515 PM MDT...

At 434 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Eads, or 31 miles northwest of Lamar, moving north at
30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southern Cheyenne
County in east central Colorado, including the following locations...
Wild Horse, Firstview, and Aroya.

This includes Highway 385 between mile markers 145 and 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

&&

LAT...LON 3869 10317 3869 10316 3887 10316 3883 10225
      3861 10248 3861 10317
TIME...MOT...LOC 2234Z 199DEG 25KT 3848 10291

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Trigg
Special weather statement, Jun 2, 3:51 PM MST, 23 minutes before
Special Weather Statement
National Weather Service Goodland KS
451 PM MDT Mon Jun 2 2025

KSZ027-028-041-042-022315-
Wichita KS-Wallace KS-Greeley KS-Logan KS-
451 PM MDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT WICHITA...SOUTHEASTERN
WALLACE...SOUTHWESTERN LOGAN AND EASTERN GREELEY COUNTIES THROUGH 515
PM MDT/615 PM CDT/...

At 451 PM MDT/551 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southeast of Tribune, moving northeast at 30
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of Wichita,
southeastern Wallace, southwestern Logan and eastern Greeley
Counties, including the following locations... Lydia and Selkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Goodland.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT/1000
PM CDT/ for west central Kansas.

&&

LAT...LON 3868 10172 3876 10145 3856 10132 3827 10120
      3826 10176
TIME...MOT...LOC 2251Z 223DEG 24KT 3840 10163

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Trigg

The radar

The Goodland radar (KGLD), 106 km away, was scanning. The volume nearest the first event began at 23:15 UTC.

Open the radar archive at this moment

Event by event

25 thunderstorm wind, 5 dust storm, 1 tornado, 1 hail. Local standard time, as filed.

Tornado, Sherman

When
June 2, 4:14 PM MST to 4:16 PM MST
Where
Sherman County, 61.26 mi S of Kanorado
Rating
EFU
Path length
0.01 mi
Path width
50 yd
Reported by
COOP Observer
Coordinates
38.443, -102.026

Brief landspout tornado reported at this location. No damage occurred.

Thunderstorm Wind, Greeley

When
June 2, 4:17 PM MST
Where
Greeley County, 10.87 mi WNW of Horace
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
38.550, -101.960

AWN Mesonet reported a 62 MPH wind gust.

Thunderstorm Wind, Wallace

When
June 2, 4:36 PM MST
Where
Wallace County, 5.76 mi SSW of Weskan
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
38.790, -102.000

Weather Link site Section 32 reported a 71 mph wind gust.

Thunderstorm Wind, Wallace

When
June 2, 4:42 PM MST
Where
Wallace County, 4.15 mi S of Sunland
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
38.820, -101.850

Kansas State Mesonet, Wallace site reported a 69 MPH gust.

Thunderstorm Wind, Wallace

When
June 2, 4:42 PM MST
Where
Wallace County, 2.82 mi S of Weskan
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.830, -101.960

Spotter report of 64 MPH gust.

Thunderstorm Wind, Wallace

When
June 2, 4:44 PM MST
Where
Wallace County, 3.16 mi SSW of Weskan
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
38.829, -101.995

Weather link site Farm Location reported a 59 mph wind gust.

Thunderstorm Wind, Wallace

When
June 2, 4:44 PM MST
Where
Wallace County, 3.45 mi S of Weskan
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
38.820, -101.970

AWN site Section 22 reported a 64 mph wind gust.

Thunderstorm Wind, Wallace

When
June 2, 4:52 PM MST
Where
Wallace County, 1.28 mi WNW of Sharon Spgs
Measured
70 kt (81 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.890, -101.750

Law enforcement reported an estimated 80 MPH gust.

Dust Storm, Sherman

When
June 2, 4:58 PM MST to 5:55 PM MST
Where
Sherman forecast zone
Reported by
Official NWS Observations
Coordinates
39.351, -101.720 (the zone’s center; the record gives no point)

Outflow induced haboob/wall of dust impacted the Goodland NWS office. Zero visibility reported in blowing dust.

Dust Storm, Thomas

When
June 2, 6:05 PM CST to 7:00 PM CST
Where
Thomas forecast zone
Reported by
Law Enforcement
Coordinates
39.351, -101.055 (the zone’s center; the record gives no point)

Outflow induced haboob/wall of dust reported by Law Enforcement and trained spotters. Zero visibility reported in blowing dust.

Thunderstorm Wind, Sherman

When
June 2, 5:16 PM MST
Where
Sherman County, Goodland Arpt
Measured
64 kt (74 mph) measured gust
Reported by
ASOS
Coordinates
39.370, -101.700

KGLD reports 74 mph wind gust and blowing dust in a haboob, visibility less than 0.25 mile.

Thunderstorm Wind, Sherman

When
June 2, 5:19 PM MST
Where
Sherman County, 5.49 mi NW of Goodland Arpt
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
39.420, -101.780

Weather link site Rietcheck Farms reported a 79 mph wind gust.

Thunderstorm Wind, Thomas

When
June 2, 6:23 PM CST
Where
Thomas County, 7.29 mi WSW of Mingo
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.230, -101.090

AWN site CM-Kistler reported a 58 mph wind gust.

Thunderstorm Wind, Sherman

When
June 2, 5:28 PM MST
Where
Sherman County, 0.53 mi E of Goodland
Measured
65 kt (75 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.350, -101.710

Downed limbs along the 900 block of Broadway.

Thunderstorm Wind, Sherman

When
June 2, 5:30 PM MST
Where
Sherman County, 0.53 mi W of Edson
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.330, -101.560

Camper tipped over on I-70 at mile marker 26.

Thunderstorm Wind, Sherman

When
June 2, 5:30 PM MST
Where
Sherman County, 0.74 mi W of Edson to 9.11 mi E of Edson
Measured
65 kt (75 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
39.330, -101.564

Report of numerous blow overs from mile markers 26 MM 36 on I-70, including a camper.

Dust Storm, Cheyenne

When
June 2, 6:30 PM CST to 7:30 PM CST
Where
Cheyenne forecast zone
Reported by
Law Enforcement
Coordinates
39.786, -101.731 (the zone’s center; the record gives no point)

Outflow induced haboob/wall of dust reported by Law Enforcement and trained spotters. Visibility reported less than 1/4 of a mile.

Dust Storm, Rawlins

When
June 2, 6:35 PM CST to 7:30 PM CST
Where
Rawlins forecast zone
Reported by
Public
Coordinates
39.785, -101.076 (the zone’s center; the record gives no point)

Outflow induced haboob/wall of dust occurred across at least the western portions of the county.

Dust Storm, Sheridan

When
June 2, 6:35 PM CST to 7:30 PM CST
Where
Sheridan forecast zone
Reported by
Law Enforcement
Coordinates
39.350, -100.442 (the zone’s center; the record gives no point)

Outflow induced haboob/wall of dust reported by law enforcement. 100 yards of visibility west of Hoxie was reported.

Hail, Sherman

When
June 2, 5:40 PM MST
Where
Sherman County, 9.29 mi NE of Kanorado Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.510, -101.920

Trained spotter reported 0.75 inch hail.

Thunderstorm Wind, Cheyenne

When
June 2, 6:45 PM CST
Where
Cheyenne County, Bird City
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.750, -101.530

Downed limb, roughly one foot in diameter.

Thunderstorm Wind, Logan

When
June 2, 6:46 PM CST
Where
Logan County, 0.69 mi S of Oakley Muni Arpt
Measured
58 kt (67 mph) measured gust
Reported by
AWOS
Coordinates
39.110, -100.820

KOEL reported a 67 mph wind gust with half mile visibility.

Thunderstorm Wind, Cheyenne

When
June 2, 6:47 PM CST
Where
Cheyenne County, 2.33 mi NNW of Wheeler
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.800, -101.740

AWN site 1730 Rd Q reported a 62 mph wind gust.

Thunderstorm Wind, Cheyenne

When
June 2, 6:50 PM CST
Where
Cheyenne County, 6.22 mi N of Bird City
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.840, -101.530

Trained spotter estimated 60-70 mph wind gusts.

Thunderstorm Wind, Cheyenne

When
June 2, 6:58 PM CST
Where
Cheyenne County, 11.41 mi NNE of Bird City
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
39.900, -101.440

AWN site 3350 reported a 62 mph wind gust.

Thunderstorm Wind, Cheyenne

When
June 2, 6:58 PM CST
Where
Cheyenne County, St Francis
Measured
60 kt (69 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.770, -101.800

Two inch diameter tree limb was blown down.

Thunderstorm Wind, Cheyenne

When
June 2, 7:10 PM CST
Where
Cheyenne County, 0.63 mi SSE of St Francis
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
39.761, -101.796

KSYF reported a wind gust of 61 mph.

Thunderstorm Wind, Rawlins

When
June 2, 7:20 PM CST
Where
Rawlins County, 1.48 mi NNW of Blakeman
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.840, -101.130

Report of 60 MPH wind gust.

Thunderstorm Wind, Sheridan

When
June 2, 7:29 PM CST
Where
Sheridan County, 2.07 mi S of Hoxie
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.320, -100.430

Trained spotter reported winds around 40 with gusts to 60 mph.

Thunderstorm Wind, Decatur

When
June 2, 7:35 PM CST
Where
Decatur County, Oberlin Muni Arpt
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
39.830, -100.530

AWOS at the Oberlin airport reported a 60 MPH gust.

Thunderstorm Wind, Sheridan

When
June 2, 8:14 PM CST to 8:45 PM CST
Where
Sheridan County, 0.87 mi NE of Selden
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
39.540, -100.560

PWS site KKSSELDE20 reported gusts between 58 and 61 mph.

Thunderstorm Wind, Decatur

When
June 2, 8:55 PM CST
Where
Decatur County, 0.47 mi W of Oberlin Muni Arpt
Measured
52 kt (60 mph) measured gust
Reported by
AWOS
Coordinates
39.831, -100.539

AWOS at the Oberlin airport, decaying showers in the area.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2025Every state in 2025This day in weather historyThe tornado archive for Kansas, 2025Warnings in Kansas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1277290, 1264250, 1264252, 1264255, 1264261, 1264253, 1264264, 1264266, 1265587, 1265593, 1264267, 1264268, 1264272, 1265543, 1265546, 1265549, 1265588, 1265590, 1265592, 1264271, 1265550, 1264274, 1264275, 1264277, 1264278, 1265552, 1265520, 1265525, 1265527, 1265530, 1265537, 1265538.